Polynomials Approximating Complex Functions

Masao KODAMA  Kengo TAIRA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E80-A   No.4   pp.778-781
Publication Date: 1997/04/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Numerical Analysis and Optimization
Keyword: 
polynomial approximation,  Taylor series expansion,  Cauchy's theorem,  error analysis,  complex function,  

Full Text: PDF(193.4KB)>>
Buy this Article




Summary: 
We frequently use a polynomial to approximate a complex function. This study shows a method which determines the optimum coefficients and the number of terms of the polynomial, and the error of the polynomial is estimated.